# SDR ASOA05464

- Difficulty date: May 25, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Engine: Ge CF343B1
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING DESCENT, THE CREW RECEIVED AN APU FIRE WARNING.  THE QRH WAS COMPLIED WITH AND THE MESSAGE EXTINGUISHED PRIOR TO DISCHARGING THE APU FIRE BOTTLE.  THE TOWER DECLARED AN EMERGENCY AND THE AIRCARFT LANDED SAFELY.  EMERGENCY VEHICLES MET AND FOLLOWED THE AIRCRAFT TO THE GATE AS A PRECAUTION.  MAINTENANCE INSPECTED THE AFT EQUIPMENT BAY, AUXILIARY POWER UNIT (APU) ENCLOSURE AND PERFORMED A SYSTEM TEST.  NO DEFECTS WERE NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
